Cookies?
Library Header Image
LSE Research Online LSE Library Services

Perpetual convertible bonds in jump-diffusion models

Gapeev, Pavel V. and Kühn, C. (2005) Perpetual convertible bonds in jump-diffusion models. Statistics and Decisions, 23 (1). pp. 15-31. ISSN 0721-2631

Full text not available from this repository.
Identification Number: 10.1524/stnd.2005.23.1.15
Item Type: Article
Official URL: http://www.atypon-link.com/OLD/loi/stnd
Additional Information: © 2005 Oldenbourg
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 29 Jan 2008
Last Modified: 01 Oct 2010 08:49
URI: http://eprints.lse.ac.uk/id/eprint/3220

Actions (login required)

View Item View Item